# SDR SWAA2022022530669

- Difficulty date: January 8, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE IS CRACKED / RECIEVED NEW PART # 654A0004-97 TO BE INSTALLED ON CUSTOMER CARD # 753-140-00-02Y. 57006U 13JAN19
